# SDR IPXA09M55171

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 4224007501
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR INOP DUE TO OVERHEAD RETRACTABLE PANEL CABLE BROKEN.  REPLACED L1 DOOR OVERHEAD PANEL CABLE IAW MM 25-23-23-5.  OPS CHECKED SATISFACTORY.
